# SDR 3SRA20201026001

- Difficulty date: October 21, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N850TK
- Make and model: Raythn HAWKER850XP
- Aircraft serial: 258980
- Aircraft time: 2,918 hours, 1,965 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 1EN18N119
- Condition: Failed
- Location: Mlg
- Part time: 2,918 hours, 1,965 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING LANDING GEAR RETRACTION, THE RT MAIN LANDING GEAR RED LIGHT REMAINED ILLUMINATED.  THE CREW REPORTED NO NOISE TO INDICATE THAT THE GEAR DID NOT RETRACT.
